# SDR CALA2018030800860

- Difficulty date: February 21, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 66,268 hours, 14,722 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T3111148T3131
- Condition: Cracked
- Location: Bs 1654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR FUSELAGE SKIN CRACKED AT A RIVET, BS 1654.5 JUST BELOW STRINGER 3L.   REPAIRED THE SKIN IAW EC/RA 5330-06296.
